Linear tori with the action of finite groups

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)445-449
Number of pages5
JournalMathematical Notes
Volume57
Issue number5
DOIs
StatePublished - May 1995

Fingerprint

Torus
Finite Group

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Linear tori with the action of finite groups. / Bogomolov, Fedor.

In: Mathematical Notes, Vol. 57, No. 5, 05.1995, p. 445-449.

Research output: Contribution to journalArticle

@article{e5b5549dcfa84d71b8c03a94dc9774b1,
title = "Linear tori with the action of finite groups",
author = "Fedor Bogomolov",
year = "1995",
month = "5",
doi = "10.1007/BF02304411",
language = "English (US)",
volume = "57",
pages = "445--449",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "5",

}

TY - JOUR

T1 - Linear tori with the action of finite groups

AU - Bogomolov, Fedor

PY - 1995/5

Y1 - 1995/5

UR - http://www.scopus.com/inward/record.url?scp=34249761064&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249761064&partnerID=8YFLogxK

U2 - 10.1007/BF02304411

DO - 10.1007/BF02304411

M3 - Article

AN - SCOPUS:34249761064

VL - 57

SP - 445

EP - 449

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 5

ER -